# SDR DHL2006873526

- Difficulty date: May 29, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: T/E Flap
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP UPPER SKIN WORN STA XF 345.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 05-19-06, DWG AST060510 DATED 05-13-06.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0.  CUT OUT DAMAGED SECTION IAW DWG AST060510.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001 (NO CRACK OR CORROSION FOUND.  FABRICATED NEW SKIN SEGMENT (AL2024T3 0.063") AND SPLICE STRAP (AL 2024T3 0.071") IAW DWG AST060510.  CLEANED, TREATED AND PRIMED AREA, SPLICE STRAP AND INNER FACE OF NEW SKIN SEGMENT IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AST060510, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
